# SDR USAA040626

- Difficulty date: September 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT WEB CORRODED .5 INCH BY .75 INCH AREA, STATION 847-867 RBL 21 AFT CARGO.  INSTALLED NEW WEB PER SRM 53-60-53.  (M)
